# SDR DXTA2014100905907

- Difficulty date: October 8, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N658QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605665
- Aircraft time: 6,924 hours, 5,412 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Unit
- Part number: 049801001
- Part serial: H9305
- Condition: Failed
- Location: Mlg Handle
- Part time: 6,924 hours, 5,415 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  SELECTED GEAR UP & IT DID NOT RETRACT.  R & R THE LANDING GEAR HANDLE CONTROL UNIT IAW MM 32-30-01.  OPS CHECKED GOOD.
